# SDR DALA2023011100218

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,218 hours, 27,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Arming Lever
- Condition: Binding
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 1L DOOR SLIDE ARMING LEVER BINDING. CORRECTIVE ACTION: REMOVED L1 DOOR ESCAPE SLIDE PER B757 AMM 25-66. ARMING LEVER NO LONGER BINDING, PERFORMED GRIT BAR MECHANISM SYSTEM TEST AS PER B757 52-11 & GRIT BAR AND FLOOR FITTING INSPECTION/CHECK AS PER B757 AMM 25-66, VERIFIED ADJUSTMENTS & MECHANISM ARE GOOD. INSTALLED L1 DOOR SLIDE AS PER AMDS WORKCARD. REPLACED GIRT BAR LOCKS AS PER B757 AMM 25-66. (9810154)
